# SDR REXA201904100435

- Difficulty date: March 1, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N820AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8020
- Aircraft time: 28,127 hours, 25,636 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R3117117
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER FLOORBOARD 261DLF BETWEEN LBL36 AND LBL27 AT OR AROUND FS484 THERE IS A CRACKED ANGLE BRACKET IN BOTH CORNERS.
REPLACED CRACKED ANGLE AT LBL36 AT FS484 IAW REO #601R-53-41-059 AND ANGLE AT LBL27 AND FS484 IAW CRJ 200 SRM 51-42-21. AAR SM 33
